Russian version English version
Volume 18   Issue 1   Year 2023
Review Articles
The Identifiability of Mathematical Models in Epidemiology: Tuberculosis, HIV, COVID-19
Olga Krivorotko, Sergey Kabanikhin, Victoriya Petrakova
Mathematical Modeling
Phylogeny and cross-regulation of the YjjM and LeuO transcription factors translated as multiple protein forms from one gene in Escherichia coli
Bessonova T.A., Rybina A.A., Marakulina D.A., Kaznadzey A.D., Gelfand M.S., Ozoline O.N., Tutukina M.N.
Information and Computer Technologies in Biology and Medicine


  Copyright IMPB RAS © 2005-2024